# SDR MALA010496

- Difficulty date: May 19, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 439
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Condition: Inoperative
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM INOP.  AIR RETURN TO MSP.  MAINTENANCE DEFERRED ELEVATOR TRIM SYNC IAW MEL 27-32-10.  ENTERED INTO DMR MXC NOTIFIED.
